Starting Atripla Tonight
Dec 8, 2008
Hi Nelson, Just diagnosed 10/23 and starting atripla. Been going to the gym weight lifting and cardo. Should a lay off the gym or lighten up when starting my hiv meds? This is all new to me?
Response from Mr. Vergel
Not at all
You may feel a little tired or sleepy during the first days since it takes sometime to get used to vivid dreams and some sleep disturbances at the beginning for some people. But if you have energy, keep going to the gym. Your life should be as close to normal as possible!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared To Get Tested
- Bloody Urine After Licking Vagina Worried I Have HIV
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Stinging Pain After Getting Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.